# SDR ASAA9710133

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, CORROSIOIN WAS FOUND AROUND THE NUTPLATE HOLES ON THE AFT LOWER FLANGE OF BS 947 FLOORBEAM.  REPAIRED PER EA 5310-01565 AND BOEING TELEX ASA-SEA-97-0484RR.  (M)
